# SDR SWAA2022012407286

- Difficulty date: April 27, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 40,562 hours, 23,779 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242UF HAS DAMAGED INSERTS. AND LARGE AREA OF DISBOND AND PULLED STRANDS ON UPPER SKIN. / REPLACED FLOOR PANEL 242UF IAW SRM 51-10-02-0G-0 PAR 9 AND AIPC 53-21-00-26 ITEM 116
